# SDR GAIA99057

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6807
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 'A' CHECK BEING PERFORMED AT OSC, MAINTENANCE FOUND THE EMERGENCY EXIT UNARMED LIGHT INOPERATIVE.  THE EMERGENCY EXIT TLIGHT UNARMED LIGHT WAS RELAMPED AND OPERATIONALLY CHECKED GOOD IAW B727 MM 33-50-1.  THE AIRCRAFT WAR RETURNED TO SERVICE.  (M)
